RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 5, Pages 1087–1101 (Mi smj2479)  

Liftings of normal functors in the category of compacta to categories of topological algebra and analysis

O. R. Nykyforchyna, D. Repovšbc

a Vasyl Stefanyk Precarpathian National University, Ivano-Frankivsk, Ukraine
b Institute of Mathematics, Physics and Mechanics, Ljubljana, Slovenia
c University of Ljubljana, Ljubljana, Slovenia

Abstract: We prove that the liftings of a normal functor $F$ in the category of compact Hausdorff spaces to the categories of (abelian) compact semigroups (monoids) are determined by natural transformations $F(-)\times F(-)\to F(-\times-)$ satisfying requirements that correspond to associativity, commutativity, and the existence of a unity. In particular, the tensor products for normal monads satisfy (not necessarily all) these requirements.
It is proved that the power functor in the category of compacta is the only normal functor that admits a natural lifting to the category of convex compacta and their continuous affine mappings.

Keywords: compact semigroup, compact monoid, convex compactum, normal functor, lifting.

Full text: PDF file (392 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:5, 871–882

Bibliographic databases:

Document Type: Article
UDC: 515.12
Received: 01.10.2012

Citation: O. R. Nykyforchyn, D. Repovš, “Liftings of normal functors in the category of compacta to categories of topological algebra and analysis”, Sibirsk. Mat. Zh., 54:5 (2013), 1087–1101; Siberian Math. J., 54:5 (2013), 871–882

Citation in format AMSBIB
\Bibitem{NykRep13}
\by O.~R.~Nykyforchyn, D.~Repov{\v s}
\paper Liftings of normal functors in the category of compacta to categories of topological algebra and analysis
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 5
\pages 1087--1101
\mathnet{http://mi.mathnet.ru/smj2479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3154804}
\elib{http://elibrary.ru/item.asp?id=20406490}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 5
\pages 871--882
\crossref{https://doi.org/10.1134/S003744661305011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326118800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886609084}


Linking options:
  • http://mi.mathnet.ru/eng/smj2479
  • http://mi.mathnet.ru/eng/smj/v54/i5/p1087

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:90
    Full text:21
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019